# SDR IPXA201310070466

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0989
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDC INSPECTION, DURING PRE FLIGHT CHECK FOUND EMERGENCY LIGHT BATTERY LOW 1 MESSAGE.     R & R POWER SUPPLY IAW MM 33-51-01-401, TESTED IAW MM 33-51-01-501, FOUND SATISFACTORY.
